# SDR CALA2023122903750

- Difficulty date: December 28, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 76,677 hours, 27,894 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 2A7206B
- Part serial: B0041
- Condition: Faulted
- Location: Sta1156, Tail
- Part time: 71,915 hours, 25,547 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

STAB OUT OF TRIM LIGHT DURING TAKEOFF ROLL DFCS CURRENT STATUS AND FAULT HISTORY ONLY SHOWED FAULT FOR MCP DISPLAY. PHOTO ATTACHED. NEEDS FURTHER TROUBLE SHOOTING. REF FIM 22-11 TASK 851. PERFORMED STAB TRIM BITE TEST. SEE PICTURES FOR FAULTS. PERFORMED FIM 22-12 TASK 809. CONNECTOR D1829 PINS 1 TO 2 AND 4 TO 5 WITHIN RANGE, WIRING BETWEEN FCC-A CONNECTOR D10135A AND NEUTRAL SHIFT SENSOR D1829 CHECKS OK, VOLTAGE AT D1829 PINS 1 TO 2 WITHIN RANGE. NEXT STEP PER FIM IS TO REPLACE M958 ELEVATOR NEUTRAL SHIFT SENSOR. RAR ELEVATOR NEUTRAL SHIFT SENSOR, REF AMM 22-11-14. SENSOR CONNECTORS REQUIRE SAFETY WIRE. "ELEVATOR NEUTRAL SHIFT SENSOR ADJUSTMENT AND TEST" AND "ELEVATOR NEUTRAL SHIFT SENSOR TEST" LEFT TO ACP, REF AMM 22-11-14-820-801 AND 22-11-14-710-801. TRANSMITTER, AI OFF 29-2211-9-9001 8656 ON 29-2211-9-9001 7014 TRANSMITTER, AI OFF 29-2211-9-9001 8656 ON 0000.  REMOVED FCC-A AND B, DISCONNECTED BOTH NSS CONNECTORS. MEGGERED FROM FCC-A AND FCC-B CONNECTORS TO NSS CONNECTORS,  PERFORMED CONTINUITY CHECKS FROM FCC-A AND FCC-B TO NSS CONNECTORS, SEE PICS FOR FINDINGS. CHECKS DONE REFERENCING ADD EMP:U411679 SEE LP 6684495 FOR ELEV POS SENS REPLACE, ELEVATOR SENSOR OPS CHECKS GOOD, FOUND MULTIPLE OTHER FAULTS DURING RELATED TESTING. FAULTS IN PICTURES ATTACHED. WHILE T/S FAULTS OBSERVED EXCESSIVE END PLAY OF THE MACH TRIM ACTUATOR ROD ENDS. REF MM 22-11-24-000-801, WITH HYD ON , YOKE MOVEMENT NOT SMOOTH TRAVEL THROUGH NEUTRAL ELEV POS (PITCH) IPC 22-11-24-01. SEE PICS SAFETY WIRED NSS CONNECTORS. COMPLETED NSS ADJUSTMENT, REF AMM TASK 22-11-14-820-801. PITCH SENSE TEST COMPLETED, REF AMM TASK 22-11-14-710-801, FAULTING CHANNEL A AND B ELEVATOR POSITION SENSORS. NEW LP CREATED FOR ADJUSTMENT OF ELEVATOR POSITION ADD EMP:U411679 WDM 22-12-31-1 AND WDM 22-12-41-1. FCC-A AND B REINSTALLED, NSS CONNECTORS REINSTALLED AND SAFETY WIRED. SENSORS. BITE LIBRARY CHAPTER 32, REF FIM 22-12 TASK 809, STILL FAULTING CHANNEL A. SWAPPED FCC-A AND FCC-B, NO CHANGE. FCC'S BACK IN ORIGINAL POSITIONS. REMOVED AND INSTALLED MACH TRIM ACTUATOR UP TO INCLUDING G(8) REF AMM 21-11-24 PARTS USED: 29-2221-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1507150 SN OFF 0041 DUE TO MACH TRIM ACTUATOR REPLACEMENT, ELEV POS SENSOR AND NUERAL SENSOR MAY NEED TO BE ADJUSTED ACTUATOR, MACH OFF 29-2221-9-0001 0041 ON 0000 ACTUATOR, MACH OFF 29-2221-9-0001 0041 ON 42-2211-9-0001 1405 RE-ADJUSTED NSS PER AMM 22-11-14 AND ELEV POS SENSOR PER AMM 22-11-30. ACCOMPLISHED DFCS TEST 32. ALL SENSORS ARE WITHIN TOLERANCE AND TEST 32 PASSED.  ORIGINAL SUBMISSION DATE: 12/29/2023
